MathSciNet Relay Station
MathSciNet bibliographic data
MR146807 (26 #4327) 55.70
Gluck, Herman The embedding of two-spheres in the four-sphere. Trans. Amer. Math. Soc. 104 1962 308–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement